Approximation of the Quadratic and Cubic Functional Equations in RN-spaces

Authors

  • Madjid Eshaghi-Gordji
  • John M. Rassias
  • Meysam Bavand Savadkouhi

Keywords:

Stability, Quadratic functional equation, Cubic functional equation, Random normed space.

Abstract

We prove a stability result for the quadratic and cubic functional
equations in random normed (RN) spaces (in the sense of Sherstnev)
under arbitrary t-norms.

Downloads

Published

2009-10-09

Issue

Section

Differential Equations

How to Cite

Approximation of the Quadratic and Cubic Functional Equations in RN-spaces. (2009). European Journal of Pure and Applied Mathematics, 2(4), 494-507. https://www.ejpam.com/index.php/ejpam/article/view/440

Similar Articles

1-10 of 481

You may also start an advanced similarity search for this article.